On the global well-posedness of strong dynamics of incompressible nematic liquid crystals in RN

Maria Schonbek, Yoshihiro Shibata

    Research output: Contribution to journalArticle

    2 Citations (Scopus)

    Abstract

    We consider the motion of a viscous incompressible liquid crystal flow in the N-dimensional whole space. We prove the global well-posedness of strong solutions for small initial data by combining the maximal (Formula presented.) regularities and (Formula presented.) decay properties of solutions for the Stokes equations and heat equations. As a result, we also proved the decay properties of the solutions to the nonlinear equations.

    Original languageEnglish
    Pages (from-to)1-14
    Number of pages14
    JournalJournal of Evolution Equations
    DOIs
    Publication statusAccepted/In press - 2016 Sep 22

    Fingerprint

    Global Well-posedness
    Nematic Liquid Crystal
    Decay
    Stokes Equations
    Strong Solution
    Heat Equation
    Liquid Crystal
    Nonlinear Equations
    Regularity
    Motion

    Keywords

    • Global solutions in $${\mathbb{R}^N}$$RN
    • Nematic liquid crystals
    • Quasilinear parabolic evolution equations
    • Regularity

    ASJC Scopus subject areas

    • Mathematics (miscellaneous)

    Cite this

    On the global well-posedness of strong dynamics of incompressible nematic liquid crystals in RN. / Schonbek, Maria; Shibata, Yoshihiro.

    In: Journal of Evolution Equations, 22.09.2016, p. 1-14.

    Research output: Contribution to journalArticle

    @article{f8ab5cde86d842738da3a334911b1c05,
    title = "On the global well-posedness of strong dynamics of incompressible nematic liquid crystals in RN",
    abstract = "We consider the motion of a viscous incompressible liquid crystal flow in the N-dimensional whole space. We prove the global well-posedness of strong solutions for small initial data by combining the maximal (Formula presented.) regularities and (Formula presented.) decay properties of solutions for the Stokes equations and heat equations. As a result, we also proved the decay properties of the solutions to the nonlinear equations.",
    keywords = "Global solutions in $${\mathbb{R}^N}$$RN, Nematic liquid crystals, Quasilinear parabolic evolution equations, Regularity",
    author = "Maria Schonbek and Yoshihiro Shibata",
    year = "2016",
    month = "9",
    day = "22",
    doi = "10.1007/s00028-016-0358-y",
    language = "English",
    pages = "1--14",
    journal = "Journal of Evolution Equations",
    issn = "1424-3199",
    publisher = "Birkhauser Verlag Basel",

    }

    TY - JOUR

    T1 - On the global well-posedness of strong dynamics of incompressible nematic liquid crystals in RN

    AU - Schonbek, Maria

    AU - Shibata, Yoshihiro

    PY - 2016/9/22

    Y1 - 2016/9/22

    N2 - We consider the motion of a viscous incompressible liquid crystal flow in the N-dimensional whole space. We prove the global well-posedness of strong solutions for small initial data by combining the maximal (Formula presented.) regularities and (Formula presented.) decay properties of solutions for the Stokes equations and heat equations. As a result, we also proved the decay properties of the solutions to the nonlinear equations.

    AB - We consider the motion of a viscous incompressible liquid crystal flow in the N-dimensional whole space. We prove the global well-posedness of strong solutions for small initial data by combining the maximal (Formula presented.) regularities and (Formula presented.) decay properties of solutions for the Stokes equations and heat equations. As a result, we also proved the decay properties of the solutions to the nonlinear equations.

    KW - Global solutions in $${\mathbb{R}^N}$$RN

    KW - Nematic liquid crystals

    KW - Quasilinear parabolic evolution equations

    KW - Regularity

    UR - http://www.scopus.com/inward/record.url?scp=84988706149&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84988706149&partnerID=8YFLogxK

    U2 - 10.1007/s00028-016-0358-y

    DO - 10.1007/s00028-016-0358-y

    M3 - Article

    AN - SCOPUS:84988706149

    SP - 1

    EP - 14

    JO - Journal of Evolution Equations

    JF - Journal of Evolution Equations

    SN - 1424-3199

    ER -